# SDR SWIA201128499

- Difficulty date: November 4, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 23,190 hours, 19,523 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE.  (FLT 6195)  BLED AIR FROM NR 3 HYDRAULIC SYSTEM.
